# SDR P5CA2020101290355

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,648 hours, 22,147 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Logic Card
- Part number: 285T0458301
- Part serial: D01642
- Condition: Malfunctioned
- Location: Lt Eng Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LT ENGINE SPEED CARD" STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED LT ENGINE N2 SPEED CARD, IAW AMM 73-21-54.  STATUS MESSAGE CLEARED.  OPERATIONS CHECK GOOD.
